# SDR AWXA200301502

- Difficulty date: November 28, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 62,907 hours, 51,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUS - EEL - DURING 4-DAY CHECK THE EMERGENCY EXIT SIGN ABOVE THE L-2 DOOR WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT SIGN BATTERIES, OPERATIONAL CHECK WAS GOOD.
